# SDR FDEA201203271145

- Difficulty date: March 27, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 24,882 hours, 13,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5378193720600
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC CLEVIS ADAPTER AT FR 31 BETWEEN SEAT TRACK 3L AND 4L HAS .5 " AREA OF BROKEN   SCALLOPS.  R & R CLEVIS ADAPTER IAW FSRM 51-72-10.
